ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

Яндекс.Метрика

Volume 14, 2012, Issue 4

Representing systems of exponential functions in spaces of holomorphic functions with given growth near boundary


Abanin, A. V. , Varziev V. A.
Vladikavkaz Mathematical Journal. 2012 . Vol. 14. Issue 4. P.5-9
DOI 10.23671/VNC.2012.14.10998
 

Inversion and description of the ranges of potentials with singularities of their kernels on a sphere


Gil A. V. , Nogin V. A.
Vladikavkaz Mathematical Journal. 2012 . Vol. 14. Issue 4. P.10-18
DOI 10.23671/VNC.2012.14.10999
 

Asymptotic integration of the linear parabolic problem with the high frequency coefficients in the critical case


Gusachenko V. V. , Levenshtam, V. B.
Vladikavkaz Mathematical Journal. 2012 . Vol. 14. Issue 4. P.19-23
DOI 10.23671/VNC.2012.14.11001
 

The asimptotics of conditionally periodic solution of differential equation containing great high-frequency terms


Ishmeev M. R.
Vladikavkaz Mathematical Journal. 2012 . Vol. 14. Issue 4. P.24-31
DOI 10.23671/VNC.2012.14.11003
 

About Green's function of a parabolic problem on a graph


Kulaev R. Ch.
Vladikavkaz Mathematical Journal. 2012 . Vol. 14. Issue 4. P.32-40
DOI 10.23671/VNC.2012.14.11005
 

Banach lattices of continuous sections


Kusraev A. G. , Tabuev S. N.
Vladikavkaz Mathematical Journal. 2012 . Vol. 14. Issue 4. P.41-44
DOI 10.23671/VNC.2012.14.11006
 

On Maharam polynomials


Kusraeva, Z. A. , Tasoev B. B.
Vladikavkaz Mathematical Journal. 2012 . Vol. 14. Issue 4. P.45-51
DOI 10.23671/VNC.2012.14.11009
 

On correlation of two solution classes for Navier-Stokes equations. II


Levenshtam, V. B.
Vladikavkaz Mathematical Journal. 2012 . Vol. 14. Issue 4. P.52-62
DOI 10.23671/VNC.2012.14.11010
 

On optimal recovery of the Laplacian of a function from its inaccurately given Fourier transform


Sivkova E. O.
Vladikavkaz Mathematical Journal. 2012 . Vol. 14. Issue 4. P.63-72
DOI 10.23671/VNC.2012.14.11012
 

Using homological methods on the base of iterated spectra in functional analysis


Smirnov E. I.
Vladikavkaz Mathematical Journal. 2012 . Vol. 14. Issue 4. P.73-82
DOI 10.23671/VNC.2012.14.11013
 

Symmetrical polynomials and conservation laws


Shabat A. B.
Vladikavkaz Mathematical Journal. 2012 . Vol. 14. Issue 4. P.83-94
DOI 10.23671/VNC.2012.14.11014
 

Dragilev Mikhail Mikhailovich (on his 90's anniversary)



Vladikavkaz Mathematical Journal. 2012 . Vol. 14. Issue 4. P.95-98
 

Nikolai Aleksandrovich Vavilov (on his 60's anniversary)



Vladikavkaz Mathematical Journal. 2012 . Vol. 14. Issue 4. P.99-100
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2022 ёжный математический институт